Question for diane: Hi Diane, I'm on... - Fertility Network UK

Fertility Network UK
18,751 members29,576 posts

Question for diane

Hi Diane,

I'm on day 9 of nasal spray, and I just wondered if you know why my scalp would feel so tender? It feels like someone's pulling my hair.

Also, I have my first scan on Wednesday and start inj then too, do you know when I will stop the spray ?

Not enjoying this down reg part at all.

Thank you

Mia

1 Reply
oldestnewest

Hi Mia. You’ve not had a good go of things so far, have you? I do read your posts, so I know what’s going on. Regarding your scalp, I really do think it is down to a side effect of the Buserelin spray. It’s probably a tension headache, as it feels like someone is pulling your hair, or you’ve done a pony tail up too tightly. All you can do is to take some paracetamol if you feel you need it and ride it out. Fingers crossed they will be happy with your scan on Wednesday, and you will be able to stop or reduce the Buserelin and start your stimulations injections. If you are worried about giving them, then put an ice cube on the spot for 10 minutes before you inject, so that it numbs the area. All the things you have been describing are all common side effects, so try not to worry too much. Take care! Diane

Reply

You may also like...